# SDR SWAA2022010356887

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DOOR EMERGENCY EXIT SIGNS INOPERATIVE.   REMOVED AND REPLACED LEFT OVERWING DOOR BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
